Embedded minimal surfaces with an infinite number of ends.

M. Callahan; D. Hoffman; W.H. Meeks

Inventiones mathematicae (1989)

  • Volume: 96, Issue: 3, page 459-506
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Callahan, M., Hoffman, D., and Meeks, W.H.. "Embedded minimal surfaces with an infinite number of ends.." Inventiones mathematicae 96.3 (1989): 459-506. <http://eudml.org/doc/143685>.

@article{Callahan1989,
author = {Callahan, M., Hoffman, D., Meeks, W.H.},
journal = {Inventiones mathematicae},
keywords = {minimal surfaces; ends; finite total curvature},
number = {3},
pages = {459-506},
title = {Embedded minimal surfaces with an infinite number of ends.},
url = {http://eudml.org/doc/143685},
volume = {96},
year = {1989},
}

TY - JOUR
AU - Callahan, M.
AU - Hoffman, D.
AU - Meeks, W.H.
TI - Embedded minimal surfaces with an infinite number of ends.
JO - Inventiones mathematicae
PY - 1989
VL - 96
IS - 3
SP - 459
EP - 506
KW - minimal surfaces; ends; finite total curvature
UR - http://eudml.org/doc/143685
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.